Alert archive / Georgia / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 170, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 22, 2020, 5:48 PM EDT for 8 counties in Georgia. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2020, 5:48 PM EDT (21:48 UTC)
- Expired
- Jun 22, 2020, 6:30 PM EDT
- In force
- 42 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Baldwin County, GA, Bibb County, GA, Bleckley County, GA, Houston County, GA, Jones County, GA, Peach County, GA, Twiggs County, GA, Wilkinson County, GA
The radar
The Robins AFB radar (KJGX), 17 km from the middle of the area, began a volume at 21:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.8 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 536 J/kg
- Mixed-layer CIN
- -98 J/kg
- Mixed-layer LCL
- 994 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
096
WUUS52 KFFC 222148
SVRFFC
GAC009-021-023-153-169-225-289-319-222230-
/O.NEW.KFFC.SV.W.0170.200622T2148Z-200622T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
548 PM EDT Mon Jun 22 2020
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Western Wilkinson County in central Georgia...
Southwestern Baldwin County in central Georgia...
Eastern Bibb County in central Georgia...
Twiggs County in central Georgia...
Northwestern Bleckley County in central Georgia...
Southeastern Peach County in central Georgia...
Central Houston County in central Georgia...
Southeastern Jones County in central Georgia...
* Until 630 PM EDT.
* At 547 PM EDT, severe thunderstorms were located along a line
extending from near Arkwright to Huber to near Meadowdale, moving
east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Macon, Milledgeville, Perry, Jeffersonville, Irwinton, Warner
Robins, Gordon, Ivey, McIntyre, Toomsboro, Payne, Robins Air Force
Base, Midway-Hardwick, Payne City, Marion, Tarversville, Postell,
Houston Lake, Allenwood and Mountain Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3246 8383 3270 8358 3290 8372 3311 8326
3284 8307 3239 8345
TIME...MOT...LOC 2147Z 251DEG 29KT 3290 8368 3271 8357 3247 8382
HAIL...<.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 2:43 PM EDT, 3 hours 5 minutes earlier.
Area forecast discussion, Jun 22, 2:43 PM EDT, 3 hours 5 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 243 PM EDT Mon Jun 22 2020 .SHORT TERM /Today through Wednesday/... Current radar loop shows showers and thunderstorms popping across the area as a frontal system nears the area. The main low pressure center is developing along the MO/IL/IA border with its trailing cold front pushing through the Mid to Lower MS river valley. Moist southwesterly flow ahead of the front is pushing a few weak waves across the state and with daytime heating we are seeing showers and thunderstorms. With a moist environment and good heating, instabilities are also increasing. Seeing MUCapes hovering around 1500 to 2500 and Low Level lapse rates in the 7.5 to 8.5 range. Combined with PWs in the 1.5 to 1.7in range we will see some strong to severe showers and thunderstorms this afternoon and evening and continuing again Tuesday afternoon and evening. The main hazards continue to be being gusty winds, frequent lightning, and periods of heavy rain with these storms. There is very little in the way of shear in this atmosphere so not looking for much in the way of a tornado threat. This pattern is expected to continue through the middle of the week. With precip chances increasing through the week, daytime high temps will only get up into the 80s to near 90. This is just a bit cooler than the past few days. 01 .LONG TERM /Wednesday Night through Sunday/... A cold front will begin moving through the area on Wednesday increasing the coverage for showers and thunderstorms especially in the afternoon and evening. The trough will take it's time moving through the area causing a chance for showers and thunderstorms to linger until the weekend. Given PW values out ahead of the front around 2 inches, storms that do form have the potential to produce heavy rain at times. The front should help to marginalize temperatures, keeping them in the low to mid 80s before the ridge builds in again for the weekend. As the front moves out, high pressure builds in the Atlantic and we immediately roll back into southerly flow increasing both temp and dewpoints this weekend. Afternoon showers and thunderstorms will return as daytime heating initiates convection. Highs this weekend will range from the upper 80s up north to the mid 90s down in central Georgia. Vaughn && .AVIATION... 18Z Update... Showers and isolated thunderstorms popping up across the area. Ceilings and VSBYs are still VFR but will see some brief MVFR conditions as stronger storms develop this afternoon and move across the TAF sites. These showers will continue through the evening hours then diminish some overnight. Expecting a repeat Tuesday with more afternoon and evening SHRA/TSRA. Winds will stay mainly out of the SW at 10kt or less but will see some variable gust to 20kt in and around convective activity. //ATL Confidence...18Z Update... Confidence medium to high on all elements. 01 && .PRELIMINARY POINT TEMPS/POPS... Athens 92 70 83 69 / 70 50 70 70 Atlanta 89 69 82 69 / 70 60 70 70 Blairsville 83 65 76 63 / 70 70 70 70 Cartersville 89 68 82 68 / 70 60 70 70 Columbus 92 71 85 71 / 60 50 70 70 Gainesville 88 68 80 68 / 70 60 70 70 Macon 93 71 86 70 / 50 40 70 70 Rome 88 69 83 68 / 70 70 70 60 Peachtree City 91 69 82 69 / 70 60 70 70 Vidalia 96 74 89 72 / 30 20 70 60 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...01 LONG TERM....Vaughn AVIATION...01
Hazardous weather outlook, Jun 22, 11:52 AM EDT, 5 hours 56 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1152 AM EDT Mon Jun 22 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-231600- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1152 AM EDT Mon Jun 22 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... An increased coverage of showers and thunderstorms can be expected today into tonight. A few thunderstorms may become strong to severe this afternoon and evening. The main hazards will be gusty winds...frequent lightning and heavy rain. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... Scattered showers and thunderstorms will be possible each afternoon and evening. Gusty winds, frequent lightning, and heavy rain will be possible with any storms that do develop. A cold front is expected to move through the area on Wednesday through Friday bringing additional chances for scattered thunderstorms. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, Jun 22, 5:10 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
510 PM EDT Mon Jun 22 2020
GAZ012-222145-
Gordon GA-
510 PM EDT Mon Jun 22 2020
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN GORDON COUNTY UNTIL 545
PM EDT...
At 509 PM EDT...a strong thunderstorm was near Redbud...
moving northeast at 15 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Calhoun, Ranger, Oakman, Sonoraville, Redbud and Audubon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3461 8472 3461 8473 3460 8473 3460 8471
3459 8470 3459 8468 3458 8468 3458 8465
3451 8465 3442 8479 3449 8493 3461 8480
3462 8476 3461 8475 3462 8474
TIME...MOT...LOC 2109Z 228DEG 13KT 3449 8484
WIND...40MPHSpecial weather statement, Jun 22, 5:21 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
521 PM EDT Mon Jun 22 2020
GAZ030-031-041>043-222145-
Polk GA-Douglas GA-Haralson GA-Carroll GA-Paulding GA-
521 PM EDT Mon Jun 22 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN POLK...WESTERN
DOUGLAS...HARALSON...EASTERN CARROLL AND SOUTHWESTERN PAULDING
COUNTIES UNTIL 545 PM EDT...
At 520 PM EDT...a line of strong thunderstorms was along a line
extending from near Mars Hills to Whitesburg...and moving north at
25 mph.
HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Carrollton, Cedartown, Buchanan, Villa Rica, Bremen, Temple,
Tallapoosa, Mount Zion, Whitesburg, Waco, Esom Hill, Bill Arp, Seaton
Lake, Fairplay, Abilene, Draketown, Winston, Lake Val-Do-Mar, Byers
Crossroads and Etna.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3395 8503 3367 8473 3356 8483 3350 8485
3348 8490 3379 8537 3408 8542
TIME...MOT...LOC 2120Z 188DEG 27KT 3381 8535 3349 8489
WIND...50MPHSpecial weather statement, Jun 22, 5:28 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
528 PM EDT Mon Jun 22 2020
GAZ043-044-053-054-056-067-068-222200-
Fayette GA-Douglas GA-Coweta GA-Spalding GA-Meriwether GA-Pike GA-
South Fulton GA-
528 PM EDT Mon Jun 22 2020
...SIGNIFICANT WEATHER ADVISORY FOR FAYETTE...SOUTHERN DOUGLAS...
EASTERN COWETA...SOUTHWESTERN SPALDING...NORTHEASTERN MERIWETHER...
NORTHWESTERN PIKE AND SOUTHWESTERN SOUTH FULTON COUNTIES UNTIL 600 PM
EDT...
At 527 PM EDT...a line of strong thunderstorms was along a line
extending from Roscoe to Imlac...and moving northeast at 25 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Newnan, Fayetteville, Peachtree City, Fairburn, Tyrone, Palmetto,
Senoia, Woodbury, Brooks, Moreland, Sharpsburg, Turin, Haralson, Gay,
Chattahoochee Hills, East Newnan, Starrs Mill, Hollonville, Dunaway
Gardens and Cannongate.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3352 8485 3351 8483 3352 8482 3354 8483
3356 8483 3371 8470 3325 8436 3295 8460
3349 8486
TIME...MOT...LOC 2127Z 214DEG 32KT 3349 8483 3303 8459
WIND...40MPHSpecial weather statement, Jun 22, 5:30 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
530 PM EDT Mon Jun 22 2020
GAZ027-036-038-222200-
Madison GA-Oglethorpe GA-Clarke GA-
530 PM EDT Mon Jun 22 2020
...SIGNIFICANT WEATHER ADVISORY FOR MADISON...NORTHWESTERN OGLETHORPE
AND NORTHEASTERN CLARKE COUNTIES UNTIL 600 PM EDT...
At 530 PM EDT...a strong thunderstorm was over Comer...
moving northeast at 30 mph.
HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Danielsville, Comer, Winterville, Colbert, Arnoldsville, Carlton,
Hull, Athens-Clarke County, Diamond Hill, Smithonia, Paoli, Dunlap,
Neese and Watson Mill Bridge State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3422 8308 3421 8309 3417 8310 3415 8306
3412 8305 3411 8303 3410 8304 3408 8300
3405 8299 3403 8295 3390 8321 3407 8337
3425 8310
TIME...MOT...LOC 2130Z 236DEG 27KT 3406 8317
WIND...50MPHSpecial weather statement, Jun 22, 5:43 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
543 PM EDT Mon Jun 22 2020
GAZ019-020-030>032-041>043-222215-
Polk GA-Douglas GA-Cobb GA-Haralson GA-Bartow GA-Carroll GA-
Paulding GA-Floyd GA-
543 PM EDT Mon Jun 22 2020
...SIGNIFICANT WEATHER ADVISORY FOR POLK...DOUGLAS...SOUTHWESTERN
COBB...NORTHERN HARALSON...SOUTHWESTERN BARTOW...NORTHEASTERN
CARROLL...PAULDING AND SOUTHERN FLOYD COUNTIES UNTIL 615 PM EDT...
At 542 PM EDT...a line of strong thunderstorms was along a line
extending from near Esom Hill to Yorkville to near Bill Arp...and
moving north at 25 mph.
HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Rome, Douglasville, Dallas, Cedartown, Buchanan, Villa Rica, Powder
Springs, Austell, Temple, Rockmart, Euharlee, Hiram, Aragon, Cave
Spring, Braswell, Taylorsville, Lithia Springs, Yorkville, Burnt
Hickory Ridge and Esom Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3423 8504 3380 8462 3357 8482 3373 8508
3388 8538 3421 8545
TIME...MOT...LOC 2142Z 171DEG 22KT 3391 8538 3390 8498 3368 8477
WIND...50MPHSpecial weather statement, Jun 22, 5:45 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
545 PM EDT Mon Jun 22 2020
GAZ056>058-222215-
Butts GA-Spalding GA-Henry GA-
545 PM EDT Mon Jun 22 2020
...SIGNIFICANT WEATHER ADVISORY FOR BUTTS...NORTHEASTERN SPALDING AND
HENRY COUNTIES UNTIL 615 PM EDT...
At 545 PM EDT...a strong thunderstorm was over Sunny Side...
moving northeast at 25 mph.
HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
McDonough, Stockbridge, Hampton, Locust Grove, Jenkinsburg,
Blacksville, Towalaga, Luella, Ola, Flippen, Walker Mill and Eagles
Landing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3324 8416 3339 8432 3353 8424 3352 8407
3335 8391
TIME...MOT...LOC 2145Z 227DEG 11KT 3336 8428
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 8:01 PM EDT | Special Weather Statement | FFC | Laurens | 29 min |
| Jun 21, 8:12 PM EDT | Special Weather Statement | FFC | Bleckley | 33 min |
| Jun 21, 8:35 PM EDT | Special Weather Statement | FFC | Johnson | 40 min |
| Jun 21, 9:13 PM EDT | Special Weather Statement | FFC | Emanuel | 17 min |
| Jun 21, 9:18 PM EDT | Special Weather Statement | FFC | Laurens | 27 min |
| Jun 22, 12:41 PM EDT | Special Weather Statement | FFC | Fannin | 34 min |
| Jun 22, 2:01 PM EDT | Special Weather Statement | FFC | Oconee | 29 min |
| Jun 22, 2:08 PM EDT | Special Weather Statement | FFC | Catoosa | 37 min |
| Jun 22, 2:45 PM EDT | Special Weather Statement | FFC | Cherokee | 30 min |
| Jun 22, 2:57 PM EDT | Special Weather Statement | FFC | Madison | 33 min |
| Jun 22, 3:06 PM EDT | Special Weather Statement | FFC | Lamar | 24 min |
| Jun 22, 3:15 PM EDT | Special Weather Statement | FFC | Dawson | 30 min |
| Jun 22, 3:18 PM EDT | Special Weather Statement | FFC | Towns | 27 min |
| Jun 22, 3:44 PM EDT | Special Weather Statement | FFC | Banks, Lumpkin | 31 min |
| Jun 22, 4:03 PM EDT | Special Weather Statement | FFC | Muscogee | 27 min |
| Jun 22, 4:17 PM EDT | Special Weather Statement | FFC | Upson | 28 min |
| Jun 22, 4:20 PM EDT | Special Weather Statement | FFC | Harris | 25 min |
| Jun 22, 4:27 PM EDT | Special Weather Statement | FFC | Marion | 33 min |
| Jun 22, 4:30 PM EDT | Special Weather Statement | FFC | Harris, Muscogee | 30 min |
| Jun 22, 4:32 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 28 min |
| Jun 22, 4:34 PM EDT | Special Weather Statement | FFC | Jackson | 26 min |
| Jun 22, 4:37 PM EDT | Special Weather Statement | FFC | Carroll, Coweta, Heard | 53 min |
| Jun 22, 4:42 PM EDT | Special Weather Statement | FFC | Gordon | 33 min |
| Jun 22, 4:45 PM EDT | Special Weather Statement | FFC | Troup | 30 min |
| Jun 22, 4:52 PM EDT | Special Weather Statement | FFC | Crawford | 23 min |
| Jun 22, 4:56 PM EDT | Special Weather Statement | FFC | Webster | 34 min |
| Jun 22, 4:57 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 33 min |
| Jun 22, 4:58 PM EDT | Special Weather Statement | FFC | Marion | 32 min |
| Jun 22, 5:00 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Peach, Taylor | 45 min |
| Jun 22, 5:10 PM EDT | Special Weather Statement | FFC | Gordon | 35 min |
| Jun 22, 5:18 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Houston, Peach, Twiggs | 42 min |
| Jun 22, 5:21 PM EDT | Special Weather Statement | FFC | Douglas, Haralson, Polk | 24 min |
| Jun 22, 5:28 PM EDT | Special Weather Statement | FFC | Coweta, Fayette | 32 min |
| Jun 22, 5:30 PM EDT | Special Weather Statement | FFC | Madison | 30 min |
| Jun 22, 5:43 PM EDT | Special Weather Statement | FFC | Douglas, Paulding, Polk | 32 min |
| Jun 22, 5:45 PM EDT | Special Weather Statement | FFC | Henry | 30 min |
| Jun 22, 5:52 PM EDT | Special Weather Statement | FFC | Taliaferro | 38 min |
| Jun 22, 5:54 PM EDT | Special Weather Statement | FFC | Fannin, Gilmer | 36 min |
| Jun 22, 6:05 PM EDT | Special Weather Statement | FFC | Rockdale | 25 min |
| Jun 22, 6:15 PM EDT | Special Weather Statement | FFC | Bartow, Chattooga, Cobb, DeKalb, Floyd, Fulton and 2 more | 30 min |
| Jun 22, 6:26 PM EDT | Special Weather Statement | FFC | Wilkes | 34 min |
| Jun 22, 6:30 PM EDT | Special Weather Statement | FFC | Baldwin, Bleckley, Pulaski, Twiggs, Wilkinson | 30 min |
| Jun 22, 6:37 PM EDT | Special Weather Statement | FFC | Cherokee, Dawson, Forsyth | 23 min |
| Jun 22, 6:41 PM EDT | Special Weather Statement | FFC | Cobb, DeKalb, Gwinnett, Rockdale, Walton | 34 min |
| Jun 22, 6:58 PM EDT | Special Weather Statement | FFC | Baldwin, Bleckley, Hancock, Pulaski, Wilkinson | 32 min |
| Jun 22, 7:02 PM EDT | Special Weather Statement | FFC | Dawson, Forsyth, Gilmer, Lumpkin, Pickens | 28 min |
| Jun 22, 7:07 PM EDT | Special Weather Statement | FFC | Lincoln | 23 min |
| Jun 22, 7:14 PM EDT | Special Weather Statement | FFC | Barrow, Forsyth, Gwinnett, Walton | 31 min |
| Jun 22, 7:28 PM EDT | Special Weather Statement | FFC | Dodge | 32 min |
| Jun 22, 7:31 PM EDT | Special Weather Statement | FFC | Greene | 29 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.